On classical weight one forms in Hida families

Dimitrov, Mladen ; Ghate, Eknath (2012) On classical weight one forms in Hida families Journal de Théorie des Nombres de Bordeaux, 24 (3). pp. 669-690. ISSN 1246-7405

Full text not available from this repository.

Official URL: http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2012_...

Related URL: http://dx.doi.org/10.5802/jtnb.816


We give precise estimates for the number of classical weight one specializations of a non-CM family of ordinary cuspidal eigenforms. We also provide examples to show how uniqueness fails with respect to membership of weight one forms in families.

Item Type:Article
Source:Copyright of this article belongs to The Center for Diffusion of Academic Mathematical Journals (CEDRAM).
ID Code:101737
Deposited On:09 Mar 2018 10:34
Last Modified:09 Mar 2018 10:34

Repository Staff Only: item control page